19 Dec 2011
Hello santa fuentes. Its not recommened that Venlafaxine (ssri) be taken along with Tramadol. There is a risk, possibilty to accuring Serotonin Syndrome. Which, although slim, the risk is there. If your doctor is prescribing this as a combination, then she/he certainly is aware of this condition. You might ask your doctor to confirm, or ask your doctor thier opinion. Best wishes,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... couple years ago and it made the effects of the venlafaxine much better. I felt great. But 18 months later now, I cannot get off the tramadol ...
1 answer • 23 Nov 2009
I recently started tramadol, about 2 wks ago. I take 1-50mg pill at bedtime?since then I have been having trouble sleeping and having occasional ...
2 answers • 5 Sep 2010
... release and tramadol together. My doctor said if I just take the 50mg of tramadol every once in a while it should be fine. I looked up the ...
1 answer • 24 Nov 2010
I have never taken tramadol before. A friend gave me 1 one single 50mg tablet. I had a 4-5 beers and then took the Tramadol. I'm probably ...
2 answers • 25 Jan 2012
I have just been prescribed delayed release Tramadol (Zydol) at 50mg every 12 hours for muscle pain (CFS/ME) and I already take 50mg Sumatriptan for ...
3 answers • 25 Jun 2012